MAUDE Adverse Event Report: CIRPRO DE DELICIAS S.A. DE C.V. SMARTGOWN, LARGE, BNS 520/CS; GOWN, SURGICAL

CIRPRO DE DELICIAS S.A. DE C.V. SMARTGOWN, LARGE, BNS 520/CS; GOWN, SURGICAL
Catalog Number 89015N
Health Effect - Clinical Codes Swelling (2091); Urticaria (2278)
Date of Event 04/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided, therefore the device history record (dhr) was able to be reviewed.The product was manufactured january 23rd, 2017.No quality issues were reported.The sample was not available for evaluation.Without the sample (and based off of the dhr), the issue could not be confirmed, and a root cause was not determined.All finished goods are made from qualified material that is tested before use.Final finished product must meet product specification and process requirements before final release to salable inventory.No corrective action will be taken at this time, however we will continue to monitor for complaints of this nature.
 
Event or Problem Description
Female certified surgical technician (cst) apparently reported that she had hives on her hands and wrists when she took off the gown and gloves.Possible discomfort also at neck area where gown contacts the skin.Her wrists became swollen the next day and she went to a physician.She was put on steroids and h2 blockers to help with the reaction.No other information about the certified surgical technician cst (age, weight, allergy history) or about the event were provided.

Brand Name
SMARTGOWN, LARGE, BNS 520/CS
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
CIRPRO DE DELICIAS S.A. DE C.V.
las virgenes industrial park,
delicias, chihuahua 33019
MX  33019
MDR Report Key6508117
Report Number1423537-2017-00083
Device Sequence Number16551076
Product Code FYA
UDI-Device Identifier10885380003806
UDI-Public(01)10885380003806
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other Health Care Professional
Device Expiration Date01/22/2022
Device Catalogue Number89015N
Device Lot Number0237HD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2017
Initial Report FDA Received Date04/20/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;